RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 1, Pages 46–59 (Mi aa102)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Two counterexamples in low-dimensional length geometry

D. Buragoa, S. Ivanova, D. Shoenthal

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Keywords: Length metric, Hausdorff measure.

Full text: PDF file (231 kB)
References: PDF file   HTML файл

English version:
St. Petersburg Mathematical Journal, 2008, 19:1, 33–43

Bibliographic databases:

MSC: 51K10, 28A75
Received: 15.02.2006
Language: English

Citation: D. Burago, S. Ivanov, D. Shoenthal, “Two counterexamples in low-dimensional length geometry”, Algebra i Analiz, 19:1 (2007), 46–59

Citation in format AMSBIB
\Bibitem{BurIvaSho07}
\by D.~Burago, S.~Ivanov, D.~Shoenthal
\paper Two counterexamples in low-dimensional length geometry
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 1
\pages 46--59
\mathnet{http://mi.mathnet.ru/aa102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2319509}
\zmath{https://zbmath.org/?q=an:1144.53091}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 1
\pages 33--43
\crossref{http://dx.doi.org/10.1090/S1061-0022-07-00984-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653000003}


Linking options:
  • http://mi.mathnet.ru/eng/aa102
  • http://mi.mathnet.ru/eng/aa/v19/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. А. Петрунин, “Внутренние изометрии в евклидово пространство”, Алгебра и анализ, 22:5 (2010), 140–153  mathnet  mathscinet  zmath; A. Petrunin, “On intrinsic isometries to Euclidean space”, St. Petersburg Math. J., 22:5 (2011), 803–812  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:175
    Full text:68
    References:6
    First page:7

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014